Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Noticed clusters of red circular rash with bumps on back of legs. What cure should be taken?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1390 Questions
1/4 inch red circular rash with bumps, in small groups and individual as well, on back and legs. email YYYY@YYYY
Posted Fri, 31 Aug 2012 in Skin Rash
Answered by Dr. Harish Naik 19 minutes later
Welcome to XXXXXXX
It is very difficult to precisely confirm a diagnosis without examination and the answer is based on the medical information provided.
Based on the picture and information provided by you i think either it is insect bites or contact dermatitis.
Contact dermatitis is a condition in which the skin becomes red, sore, or inflamed after direct contact with a substance.
It will be nice if you can recall that have you come across something that usually won't. Substances that cause contact dermatitis in many people include plants such as poison ivy, certain foods, some metals, cleaning solutions, detergents, cosmetics, perfumes, industrial chemicals, and latex rubber.
Treatment for both includes washing with lots of water to remove any traces of the irritant that may remain on the skin. You should avoid further exposure to known irritants or allergens.
Emollients or moisturizers help keep the skin moist, and also help skin repair itself. They protect the skin from becoming inflamed again. You can use over the counter anti histamine cream will help in reducing the symptom.
Corticosteroid skin creams or ointments may reduce inflammation. Overuse, even of low-strength over-the-counter products, may cause a skin condition. So i advice you to use the antihistamine cream and that will address your symptom.
I advice you to see dermatologist if the symptom persists or the severity increases.
Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor